Tinnitus effect of Citalopram

We have 1383 consumer reports for Citalopram. Tinnitus effect occurred in 1%.

Patients statistics on Tinnitus side effect for Citalopram

Female
Male

Average weight in Lbs
158.73
177.69

Average height in Ft
5′ 5″
5′ 9″

Average age
56
48

Citalopram Circle Diagram 12 consumers of 1383 reported about Tinnitus

  1. Thomas E. Knapp says:
    4.0 rating

    Citalopram for Post-traumatic stress disorder; Social phobia; Depression

    Standing completely next to me, as outside my body, – headache without end – sweating – dry mouth – pimple outbreaks on the forehead – tinnitus much much intensiever – libido loss, loss of interest, self-pacification hardly possible I could notice except the side effects, no positive effects, I was forced to drop it. LAIF900 has helped me the best so far

  2. Mitchell L. Steed says:
    4.0 rating

    Citalopram for Anxiety disorders

    hmmm …. So I’ll try my experience report here. In short: until 2 months ago, I was actually symptom-free regarding panic attacks and the anxiety disorder. Before that I had an endless suffering, lasted about 8-10 months. I had believed in panic attacks, anxiety disorders and, above all, physical complaints of the most disgusting kind. Physical problems: panic attacks out of the blue, tachycardia, high blood pressure of the very finest, tinnitus, sweating, stomach and intestinal complaints, dizziness etc etc etc. I was sometimes no longer possible to leave the house. Hiring in the supermarket at the box office was accompanied by panic attacks (tachycardia, cold and heat shower etc) so that I waited some minutes until no queue was there to be processed immediately and could end my purchase. Subway or train ride were also the pure horror !!! Also an accumulation of crowds were unbearable for me. I was first treated with opipramol 150 mg, initially the effect was given (although minimal) but it brought relief. citalopram 30 mg was given to me as the drug stopped producing the desired results. I got better quickly, I took the medication conscientiously and rarely had to struggle with physical symptoms. Side effects were with me especially dry mouth and a piss in the ears, at the moment I can not remember. After about 5 months, I had then dropped off the citalopram after consultation with my family doctor. That’s about 10 months ago. I was still fine, I could go back to work. A few weeks ago it started again, I got panic attacks while driving and in other situations. I am almost back in my time of suffering. So I thought: the solution is to start with the drug again. ARE YOU KIDDING ME? ARE YOU SERIOUS WHEN YOU SAY THAT! The side effects are quite strong this time. Headache, dry mouth, tinitus, paleness, frequent urination, light dizziness, extreme trembling at times, exhaustion, inactivity, etc And even though I started with just 10 mg. My tip: who it helps should take it in any case, it had helped me the first time also great. ! BUT !: it only relieves the symptoms, not the actual causes! necessarily consult with a psychologist for the purpose of psychotherapy or the like, because at some point, the effect will fizzle and the whole crap comes back. Would be glad if a few people would report to the exchange of experience of panic attacks, anxiety disorder to help us in a hurry (tips, etc.) under: c_2101@web.de small tip yet: yes no baldriantropfen or johannesut take products at the same time, that brought me in connection with citalopram the day of the horror, since that does not tolerate each other. I still had panic attacks and holes. ALL THE BEST

    Side effects: Tinnitus; Mouth dryness
  3. Frank R. Smith says:
    4.5 rating

    Citalopram for Depression

    I am 58 years old and have had moderate to severe depression for a good half year and therefore was initially given citalopram. However, this caused a massive deterioration of my condition within a few days, which is why my psycho-doctor recommended me as an alternative Doxepin. Doxepin I take now for 3 weeks and my depressive general condition has basically neither improved nor worsened. But there are now really unpleasant side effects such as persistent fatigue and very annoying tinnitus, a high-pitched, in both ears. Therefore, I expect to discontinue the drug very soon, as long as there is no noticeable improvement in my depression in the short term.

    Side effects: Tinnitus; Fatigue